Alert archive / Michigan / Small Craft Advisories in 2016
Small Craft Advisory 32, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Apr 1, 2016, 4:12 AM EDT. It took effect at Apr 1, 2016, 2:00 PM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 1, 2016, 4:12 AM EDT (08:12 UTC)
- In effect from
- Apr 1, 2016, 2:00 PM EDT
- Expired
- Apr 2, 2016, 2:00 AM EDT
- In force
- 12 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
739 WHUS73 KAPX 010812 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 412 AM EDT FRI APR 1 2016 LSZ321-011615- /O.CAN.KAPX.SC.Y.0031.000000T0000Z-160401T0900Z/ /O.NEW.KAPX.SC.Y.0032.160402T0000Z-160402T0900Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 412 AM EDT FRI APR 1 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-342-344>346-011615- /O.CAN.KAPX.SC.Y.0031.000000T0000Z-160401T0900Z/ /O.NEW.KAPX.SC.Y.0032.160401T1800Z-160402T0900Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 412 AM EDT FRI APR 1 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347-348-011615- /O.CAN.KAPX.SC.Y.0031.000000T0000Z-160401T0900Z/ /O.NEW.KAPX.SC.Y.0032.160402T0000Z-160402T0900Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 412 AM EDT FRI APR 1 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ346-011615- /O.NEW.KAPX.SC.Y.0032.160402T0000Z-160402T0900Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 412 AM EDT FRI APR 1 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
2 follow-up statements
767 WHUS73 KAPX 011947 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 347 PM EDT FRI APR 1 2016 LSZ321-020400- /O.CON.KAPX.SC.Y.0032.160402T0000Z-160402T0900Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 347 PM EDT FRI APR 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-342-344>346-020400- /O.CON.KAPX.SC.Y.0032.000000T0000Z-160402T0900Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 347 PM EDT FRI APR 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ346>348-020400- /O.CON.KAPX.SC.Y.0032.160402T0000Z-160402T0900Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 347 PM EDT FRI APR 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
361 WHUS73 KAPX 020211 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1011 PM EDT FRI APR 1 2016 LSZ321-020600- /O.EXT.KAPX.SC.Y.0032.000000T0000Z-160402T0600Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1011 PM EDT FRI APR 1 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-342-344>346-020600- /O.EXT.KAPX.SC.Y.0032.000000T0000Z-160402T0600Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1011 PM EDT FRI APR 1 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ346>348-020600- /O.EXT.KAPX.SC.Y.0032.000000T0000Z-160402T0600Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 1011 PM EDT FRI APR 1 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Apr 1, 3:03 AM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Apr 1, 3:03 AM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
303 AM EDT FRI APR 1 2016
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 301 AM EDT FRI APR 1 2016
HIGH IMPACT WEATHER POTENTIAL: NOT MUCH. STILL LOOKING AT A TOUCH OF
SNOW LATER TODAY INTO TONIGHT. NOTHING SIGNIFICANT.
PATTERN SYNOPSIS/EXPECTED EVOLUTION: MUCH TALKED ABOUT PATTERN
TRANSITION TO ONE RESEMBLING THE DEPTHS OF WINTER WELL
UNDERWAY...DRIVEN IN LARGE PART BY HIGHLY ANOMALOUS WEST NOAM RIDGE
AXIS (UPWARDS OF 3+ STANDARD DEVIATION HEIGHT ANOMALIES CENTERED
ALONG THE BRITISH COLUMBIA COASTLINE!). DOWNSTREAM RESPONSE NOT
QUITE AS ANOMALOUS...BUT IMPRESSIVE IN ITS OWN RIGHT WITH DEEP
TROUGHING DIGGING FROM CENTRAL CANADA ALL THE WAY DOWN TO THE GULF
COAST. SEVERAL WAVES EMBEDDED WITHIN THIS TROUGH AXIS...THE FIRST OF
WHICH HAS PASSED OFF TO THE NORTHEAST...WITH ANOTHER WELL DEFINED
COMPACT WAVE DIGGING ACROSS THE CORN BELT...AND YET A THIRD VORT MAX
DIVING SOUTHEAST ACROSS SOUTHWEST ONTARIO. NORTHERN MICHIGAN NOW
LARGELY CAUGHT BETWEEN THESE FEATURES AND EARNING A MUCH DESERVED
BREAK FROM THE RECENT HEAVY RAINS AND THUNDERSTORM ACTIVITY.
UNFORTUNATELY...THIS BREAK WILL NOT LAST LONG...WITH THAT CURRENT
ONTARIO WAVE CONTINUING THE STEP-DOWN PROCESS TO A COLDER WEATHER
REGIME AND BRINGING SOME RAIN/SNOW CONCERNS ALONG WITH IT AS IT
CROSSES OUR AREA LATER TODAY.
PRIMARY FORECAST CONCERNS/CHALLENGES: PRECIPITATION
EVOLUTION...INCLUDING TYPE...THROUGH TONIGHT.
DETAILS: WHAT SHOULD BE A DRY MORNING...WITH EVEN A FEW PEEKS OF
SUNSHINE...GIVES WAY TO INCREASING PRECIPITATION CHANCES BY LATER
THIS AFTERNOON. SYSTEM WILL BE NOT OVERLY ROBUST...ALTHOUGH DECENT
SURFACE TO MID LEVEL TROUGH AXIS...PRE-TROUGH MOISTURE POOLING...AND
RATHER IMPRESSIVE PLUME OF 7+ C/KM MID LEVEL LAPSE RATES SHOULD BE
MORE THAN ENOUGH TO KICK OFF AT LEAST A BROKEN BAND OF SHOWERS. WHAT
EXACT FORM THAT PRECIP TAKES IS A MUCH MORE FORMIDABLE CHALLENGE...
WITH DEVELOPMENT OF SURFACE BASED MELTING LAYER (HIGHS MOSTLY IN THE
LOWER AND MIDDLE 40S NORTHERN LOWER...TO UPPER 30S EASTERN UPPER) AT
LEAST PARTIALLY SUCCUMBING TO EVAP COOLING AND DECENT CONVECTIVE
DEPTH OF SHOWERS. PER THERMAL PROGS/TOP-DOWN PRECIP TYPE ANALYSIS
EXPECT A MOSTLY LIGHT SNOW EVENT FOR EASTERN UPPER (MAYBE A TOUCH OF
RAIN INITIALLY)...WITH MORE OF A RAIN/SNOW MIXTURE FOR AREAS SOUTH
OF THE BIG BRIDGE. REALLY SHOULDN'T MATTER MUCH...AS WARM SKIN
TEMPERATURES AND LIMITED DURATION OF SHOWERS WILL KEEP ANY SNOW
IMPACTS MINIMAL...ALTHOUGH SUPPOSE SOME VERY LIGHT ACCUMULATIONS
WILL BE POSSIBLE ON GRASSY SURFACES GIVEN WHAT COULD BE RATHER
INTENSE (BUT ONLY BRIEFLY) SNOW/GRAUPEL RATES.
ABOVE SYSTEM RAPIDLY PULLS EAST OF THE AREA THIS EVENING...ENDING
THE MORE WIDESPREAD SHOWER ACTIVITY AS IT DOES SO. WILL NEED TO
WATCH FOR SOME VERY LIGHT NORTHWEST FLOW LAKE PROCESSES OVERNIGHT AS
H8 TEMPS DIP TO NEGATIVE LOWER TEENS...ALTHOUGH DEARTH OF ANY
SYNOPTIC MOISTURE CONTRIBUTION IN THE SHRINKING CONVECTIVE LAYER AND
QUICKLY BECOMING ANTICYCLONIC FLOW REGIME SURE SAY OTHERWISE.
IMPACTS OF NEXT CLIPPER SYSTEM LOOKS TO HOLD OFF UNTIL SATURDAY.
MORE INFORMATION ON THAT SYSTEM CAN BE FOUND IN LONG TERM SECTION
BELOW.
.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 301 AM EDT FRI APR 1 2016
OVERALL UPPER LEVEL TROUGHING WILL REMAIN THE KEY PLAYER IN THE
FORECAST FOR THE WEEKEND AND INTO EARLY NEXT WEEK...REINFORCED BY
TWO DISTINCT SHORT WAVES RIDING THRU THE BASE OF THE UPPER TROUGH
AND THRU THE GREAT LAKES. THE FIRST WAVE ARRIVES SATURDAY MORNING...
EXITING OUR CWA SATURDAY EVENING. LATEST NAM40 STILL PLACES THE
HIGHEST QPF ACROSS SRN SECTIONS OF OUR CWA AS THE CENTER OF THE LOW
TRACKS THRU CENTRAL AND SRN LWR MICHIGAN. THIS LATEST TRACK IS
FURTHER SOUTH AS COMPARED WITH PREVIOUS RUNS...WHICH MAY VERY WELL
LIMIT SNOW ACCUMULATIONS ACROSS OUR CWA FOR SATURDAY. ANOTHER
LIMITATION TO SNOW ACCUMULATIONS WILL BE HIGHS IN THE MID TO UPPER
30S ACROSS THE SRN HALF OF OUR CWA SATURDAY AFTERNOON. TEMP PROFILES
STILL SUGGEST PRECIP TYPE WILL BE ALL FROZEN...BUT TEMPS WARMING TO
ABOVE FREEZING WILL CERTAINLY LIMIT ACCUMULATION POTENTIAL. AT THIS
POINT...HAVE DIMINISHED QPF/SNOW ACCUMULATION A BIT FOR SATURDAY...
RANGING FROM AROUND AN INCH IN ERN UPR MICHIGAN TO 2 TO 3 INCHES FOR
AREAS ALONG AND SOUTH OF M-72. STILL EXPECT WE WILL SEE A BRIEF
PERIOD OF STRONGER WINDS IMMEDIATELY BEHIND THE SURFACE LOW CENTER
SATURDAY AFTERNOON...LEADING TO SOME BLOWING SNOW AND LOWER VSBYS.
SYNOPTIC SNOW EVENT WILL TRANSITION TO A MAINLY LAKE-INDUCED SNOW
SHOWERS SATURDAY NIGHT...WITH ANY ADDITIONAL SNOW ACCUMULATIONS
EXPECTED TO BE MINOR.
NARROW RIDGE AXIS SLIDES OVER MICHIGAN EARLY SUNDAY BEFORE ANOTHER
FAST-MOVING CLIPPER SYSTEM SWEEPS THRU THE GREAT LAKES REGION SUNDAY
AFTERNOON AND NIGHT. THIS SYSTEM IS DEEPER/STRONGER THAN THE
PREVIOUS DAY'S SYSTEM. THE TRACK OF THE LOW CENTER IS A BIT FURTHER
SOUTH...TRACKING THRU SRN WISCONSIN AND ALONG THE MICHIGAN/INDIANA
BORDER. HOWEVER...THE MAJORITY OF THE ASSOCIATED MOISTURE IS
ACTUALLY NE OF THE LOW CENTER...WHICH ACTUALLY TRACKS RIGHT THRU OUR
CWA. THIS IS A RATHER QUICK-HITTING SYSTEM...BUT CERTAINLY HAS THE
POTENTIAL TO DROP A FEW INCHES OF NEW SNOW ACROSS PORTIONS OF OUR.
ALSO...RATHER TIGHT PRESSURE GRADIENT ALONG THE NRN PERIPHERY OF THE
LOW WILL LIKELY PRODUCE SOME STRONG/GUSTY WINDS SUNDAY AFTERNOON AND
NIGHT. AGAIN...LIMITATIONS TO ACCUMULATING SNOW POTENTIAL WILL BE
AFTERNOON HIGHS IN THE MID 30S ACROSS OUR SRN CWA...BUT FAR NRN LWR
AND ERN UPR MICHIGAN SHOULD STAY AOB FREEZING ALL DAY. EXPECT AN
INCH OR TWO ON SUNDAY FOR MOST LOCATIONS...WITH THE POTENTIAL FOR
ANOTHER 1 TO 3 INCHES SUNDAY NIGHT.
WEAK NORTHERLY FLOW LAKE EFFECT SNOW SHOWERS WILL DEVELOP MONDAY AND
MONDAY NIGHT AS SIGNIFICANTLY COLDER AIR SPREADS INTO THE GREAT
LAKES IN THE WAKE OF THIS SYSTEM. 850 MB TEMPS DROP INTO THE
NEGATIVE TEENS BY 12Z MONDAY AND STAY THERE INTO TUESDAY. OVER-LAKE
INSTABILITY WILL BATTLE WITH STRENGTHENING SUBSIDENCE AND
INCREASINGLY DRY AIR AS STRONG CANADIAN HIGH PRESSURE BUILDS INTO
THE GREAT LAKES BY TUESDAY. MAINLY DRY WEATHER IS EXPECTED FOR
TUESDAY...BUT THIS WILL BE SHORT-LIVED AS A WARM FRONT LIFTS INTO
THE WRN GREAT LAKES TUESDAY NIGHT AND WEDNESDAY. PRECIP WILL
INITIALLY START AS SNOW TUESDAY NIGHT...BUT LOW LEVELS WILL
SUFFICIENTLY WARM BY WEDNESDAY TO PRODUCE A MIX OF RAIN AND SNOW FOR
WEDNESDAY AND WEDNESDAY NIGHT. CAA ON THURSDAY ON THE BACKSIDE OF
THE DEPARTING LOW SHOULD SWITCH ANY PRECIP OVER TO ALL SNOW THRU
THURSDAY NIGHT.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1044 PM EDT THU MAR 31 2016
LOW PRESSURE OVER CENTRAL LAKE HURON THIS EVENING WILL JET UP
THROUGH QUEBEC TONIGHT. NORTH-NORTHWEST FLOW BEHIND THIS SYSTEM
WILL EVENTUALLY PULL DRIER AIR INTO THE REGION AND BRING A RETURN
TO VFR CONDITIONS TO THE TERMINAL SITES FRIDAY MORNING.
FOR TONIGHT...IFR CONDITIONS WILL LARGELY DOMINATE WHILE LAST BIT
OF LIGHT PRECIP SLIDES UP THROUGH PARTS OF NRN LOWER MICHIGAN.
PRECIP WILL END OVERNIGHT. VFR CONDITIONS RETURN ON FRIDAY FOR
MUCH OF THE DAY. BUT...ANOTHER WAVE WILL SLIP THROUGH THE REGION
LATER IN THE AFTERNOON AND BRING A NARROW CORRIDOR OF RAIN OR
RAIN/SNOW LATE IN THE AFTERNOON. CONDITIONS MAY BRIEFLY RETURN TO
MVFR DURING THIS TIME. BUT VFR CONDITIONS FOR FRIDAY NIGHT.
WINDS...TURNING MORE NORTHERLY/NORTHWESTERLY TONIGHT AND FRIDAY WITH
SOME GUSTINESS POSSIBLE.
&&
.MARINE...
ISSUED AT 301 AM EDT FRI APR 1 2016
MARGINALLY GUSTY NORTHWEST WINDS WILL SUBSIDE SOME THIS
MORNING...WITH WINDS INCREASING IN SPEED ONCE AGAIN LATER THIS
AFTERNOON AND EVENING OUT OF THE WEST TO NORTHWEST. TENTATIVE PLAN IS
TO REARRANGE HEADLINES AS A RESULT...ENDING CURRENT ONES WITH EARLY
MORNING UPDATE...SIMPLY REISSUING THOSE THIS AFTERNOON AND EVENING.
MORE SIGNFICANT WIND EVENT TO OCCUR SATURDAY AS LOW PRESSURE AND A
RATHER SIGNIFICANT SHOT OF SPRING COLD DROP ACROSS THE GREAT LAKES.
CURRENT TRENDS SUPPORT GUSTS REMAINING JUST SHY OF GALE CRITERIA...
ALTHOUGH SOMETHING TO MONITOR FOR SURE.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 5 AM EDT SATURDAY
FOR LHZ346>348.
LM...SMALL CRAFT ADVISORY FROM 2 PM THIS AFTERNOON TO 5 AM EDT
SATURDAY FOR LMZ323-342-344>346.
LS...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 5 AM EDT SATURDAY
FOR LSZ321.
&&
SHORT TERM...MSB
LONG TERM...MLR
AVIATION...ADAM
MARINE...MSBHazardous weather outlook, Apr 1, 3:07 AM EDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 307 AM EDT FRI APR 1 2016 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-021200- STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 307 AM EDT FRI APR 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT. MINOR FLOODING WILL CONTINUE ON THE RIFLE RIVER NEAR STERLING AND THE MANISTEE RIVER NEAR SHERMAN. PLEASE SEE LATEST FLOOD ADVISORY PRODUCTS FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. MINOR FLOODING REMAINS POSSIBLE ON AREA RIVERS AND STREAMS THROUGH SATURDAY. IN PARTICULAR...THE RIFLE RIVER NEAR STERLING AND THE MANISTEE RIVER NEAR SHERMAN ARE EXPECTED TO SEE MINOR FLOODING. A POTENT LOW PRESSURE SYSTEM ARRIVES SATURDAY WHICH WILL BRING A PERIOD OF SNOW...BRIEFLY HEAVY...ALONG WITH SIGNIFICANT REDUCTIONS IN VISIBILITY DUE TO BLOWING SNOW. ACCUMULATING SNOW IS EXPECTED SUNDAY AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAIN AND SNOW AMOUNTS TO THE NATIONAL WEATHER SERVICE. REPORTS MAY BE MADE ONE OF THREE WAYS: ONLINE: WEATHER.GOV/GAYLORD FACEBOOK: FACEBOOK.COM/NWSGAYLORD TWITTER: TWITTER.COM/NWSGAYLORD && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD. MSB
Nearby
Small Craft Advisories in Michigan, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.